# SDR 2001UALA00277

- Difficulty date: March 19, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,079 hours, 14,031 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM WEB STA 324 RBL 44 HAS OVERSIZED HOLE.  MAJOR REPAIR ACCOMPLISHED. INSTALLED FREEZE PLUB AND T-CAP REPAIR PER SRM.
